Topology of interconnection networks with given degree and diameter

Pineda Villavicencio, Guillermo 2010, Topology of interconnection networks with given degree and diameter, Bulletin of the Australian Mathematical Society, vol. 81, no. 2, pp. 350-352, doi: 10.1017/S0004972709000896.

Attached Files
Name Description MIMEType Size Downloads

Title Topology of interconnection networks with given degree and diameter
Author(s) Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Bulletin of the Australian Mathematical Society
Volume number 81
Issue number 2
Start page 350
End page 352
Total pages 3
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2010-04
ISSN 0004-9727
1755-1633
Keyword(s) Graph
Interconnection network
Science & Technology
Physical Sciences
Mathematics
Language eng
DOI 10.1017/S0004972709000896
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Australian Mathematical Publishing Association Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123262

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:53:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.